Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 15, 2011, 10:49 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2011, 10:49 AM EDT (14:49 UTC)
- Expired
- Oct 18, 2011, 3:40 PM EDT
- In force
- 3 days
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
201 WHUS72 KMFL 151449 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1049 AM EDT SAT OCT 15 2011 AMZ630-651-671-GMZ656-657-676-152300- /O.NEW.KMFL.SC.Y.0018.111015T1449Z-111017T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1049 AM EDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS WILL STEADILY INCREASE TO AROUND 20 KNOTS FROM SOUTH TO NORTH AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. SEAS WILL QUICKLY RESPOND AND REACH THE 4 TO 6 FOOT RANGE WITH OCCASIONALLY HIGHER SEAS UP TO 6 TO 8 FEET POSSIBLE ACROSS THE WATERS EAST OF DADE COUNTY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
294 WHUS72 KMFL 160306 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1106 PM EDT SAT OCT 15 2011 AMZ630-651-671-GMZ656-657-676-161115- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1106 PM EDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. SEAS OF 3 TO 5 FEET ARE EXPECTED TO BUILD TO 4 TO 6 FEET AND OCCASIONALLY HIGHER SEAS UP TO 6 TO 8 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF DADE COUNTY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
542 WHUS72 KMFL 160746 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 346 AM EDT SUN OCT 16 2011 AMZ650-670-162100- /O.EXA.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 346 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH LATE TONIGHT AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. SEAS OF 3 TO 4 FEET ARE EXPECTED TO BUILD TO 4 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-651-671-GMZ656-657-676-162100- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 346 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 30 KNOTS AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS THIS AFTERNOON AND EVENING. SEAS OF 3 TO 5 FEET ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
014 WHUS72 KMFL 161439 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1039 AM EDT SUN OCT 16 2011 AMZ630-650-651-670-671-GMZ656-657-676-162245- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1039 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS THIS AFTERNOON AND EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
678 WHUS72 KMFL 162238 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 638 PM EDT SUN OCT 16 2011 AMZ630-650-651-670-671-GMZ656-657-676-170800- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111017T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 638 PM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
747 WHUS72 KMFL 170801 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 401 AM EDT MON OCT 17 2011 AMZ630-650-651-670-671-GMZ656-657-171615- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 401 AM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THE MORNING. THOUGH SOME WIND DECREASE WILL OCCUR LATER TODAY ...GUSTS TO OVER 25 KNOTS WILL OCCUR THIS AFTERNOON AND INTO EARLY THIS EVENING. SEAS OF OF 4 TO 6 FEET WITH ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-171615- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 401 AM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
473 WHUS72 KMFL 172017 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT MON OCT 17 2011 AMZ630-650-651-670-671-172130- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 417 PM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS INDICATED THAT WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. HOWEVER, MARINERS ARE STILL URGED EXERCISE CAUTION AS ANY SHOWER OR STORM AFFECTING BISCAYNE BAY AND THE ATLANTIC WATERS WILL LIKELY RESULT IN BRIEF BUT ROUGH MARINE CONDITIONS THROUGH TONIGHT. $$ GMZ656-657-180000- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111018T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 417 PM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON AND EARLY THIS EVENING. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 4 TO 6 FEET WITH ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-180430- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111018T1800Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 417 PM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS AND WAVES: EAST WINDS 20 TO 30 KNOTS WILL CONTINUE AS A FRONTAL BOUNDARY LIFTS NORTH OVER THE AREA. A FEW GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE GULF AND ATLANTIC WATERS THIS EVENING. SEAS OF OF 4 TO 7 FEET WITH OCCASIONALLY HIGHER SEAS UP TO 7 TO 9 FEET ARE POSSIBLE ACROSS THE WATERS EAST OF MIAMI DADE COUNTY OVER THE GULF STREAM AND ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
365 WHUS72 KMFL 172317 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 717 PM EDT MON OCT 17 2011 GMZ656-657-676-180930- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-111018T2000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 717 PM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT TUESDAY. * WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 4 TO 6 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
559 WHUS72 KMFL 180844 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 444 AM EDT TUE OCT 18 2011 AMZ650-670-181645- /O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ610-630-651-671-181645- /O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-181645- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
045 WHUS72 KMFL 181442 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1042 AM EDT TUE OCT 18 2011 AMZ650-670-182245- /O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.CON.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT. GUSTS TO OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ656-657-676-182245- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-651-671-182245- /O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
120 WHUS72 KMFL 181940 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE OCT 18 2011 GMZ656-657-676-182045- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 340 PM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT... $$ AMZ610-630-182045- /O.CAN.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 340 PM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IS IN EFFECT... $$ AMZ650-670-190345- /O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/ /O.UPG.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 340 PM EDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT. FREQUENT GUSTS OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ651-671-190345- /O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 340 PM EDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. FREQUENT GUSTS OVER 35 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 7:30 AM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Oct 15, 7:30 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 730 AM EDT SAT OCT 15 2011 .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE REGION TODAY WITH A GRADUAL INCREASE IN MOISTURE, ESPECIALLY OVER SOUTHERN SECTIONS. VCSH IS WARRANTED FOR KMIA, KTMB, AND KOPF AFTER 14Z WITH BRIEF MVFR CONDITIONS POSSIBLE IN AND NEAR ANY SHRA. WINDS WILL REMAIN EAST NORTHEAST WITH SOME GUSTS AROUND 20 KNOTS POSSIBLE, ESPECIALLY FROM 16Z-23Z. MB/AT && .PREV DISCUSSION... /ISSUED / AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE REGION TODAY WITH A GRADUAL INCREASE IN MOISTURE, ESPECIALLY OVER SOUTHERN SECTIONS. VCSH IS WARRANTED FOR KMIA, KTMB, AND KOPF AFTER 14Z WITH BRIEF MVFR CONDITIONS POSSIBLE IN AND NEAR ANY SHRA. WINDS WILL REMAIN EAST NORTHEAST WITH SOME GUSTS AROUND 20 KNOTS POSSIBLE, ESPECIALLY FROM 16Z-23Z. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 83 75 84 74 / - 10 20 30 FORT LAUDERDALE 85 79 84 77 / 20 30 50 50 MIAMI 84 78 84 77 / 30 30 50 50 NAPLES 86 74 86 74 / 10 10 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...04/AT
Hazardous weather outlook, Oct 15, 4:42 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 442 AM EDT SAT OCT 15 2011 FLZ063-066>075-168-172>174-160930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 442 AM EDT SAT OCT 15 2011 ...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...INCREASINGLY UNSETTLED WEATHER SUNDAY THROUGH AT LEAST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EAST NORTHEAST WINDS SUSTAINED AT 15 TO 20 MPH WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES THROUGH TONIGHT. THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MAINLY SOUTHERN PORTIONS OF SOUTH FLORIDA THROUGH TONIGHT, AND ACROSS THE LOCAL GULF AND ATLANTIC WATERS. THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS WILL BE OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS, AND BRIEF HEAVY RAINFALL. FLOODING: LOCALLY HEAVY RAIN SHOWERS AND THUNDERSTORMS MAY RESULT IN MINOR URBAN AND STREET FLOODING, MAINLY OVER THE FAR SOUTHERN PORTION OF THE AREA, INCLUDING SOUTHERN MIAMI DADE COUNTY. WIND: WINDS ACROSS THE LOCAL ATLANTIC AND GULF WATERS WILL INCREASE TODAY INTO TONIGHT. A SMALL CRAFT ADVISORY MAY BE WARRANTED AS EARLY AS THIS EVENING FOR PORTIONS OF THE LOCAL WATERS AS SUSTAINED WIND SPEEDS INCREASE TO AROUND 20 KNOTS WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS MARINE CONDITIONS ARE LIKELY SUNDAY THROUGH AT LEAST EARLY TUESDAY AS WINDS AND SEAS REMAIN ELEVATED. THE RISK FOR DANGEROUSLY STRONG RIP CURRENTS WILL BECOME HIGH ACROSS THE EAST COAST BEACHES. IN ADDITION, AS LOW PRESSURE ORGANIZES IN THE WESTERN CARIBBEAN, DEEP TROPICAL MOISTURE WILL BE TRANSPORTED INTO THE REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA SUNDAY THROUGH EARLY WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE OCCASIONAL LIGHTNING STRIKES AND GUSTY WINDS. CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT, ALTHOUGH INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR STRONG THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.